# SDR 05FDEA01110

- Difficulty date: April 24, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 31,806 hours, 28,327 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Web
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG O/B REVERSER COWL HAS A CRACKED WEB, ON UPPER ANGLE GEAR BOX ACTUATOR HOLE, REV DEPLOYED).  REMOVED NR 2 ENG O/B T/R GEAR BOX ASSY IAW A310-200 MM 78-31-03-2-B, AND FAB FILLER AND REPAIRED DOUBLER IAW EA 6-7830-87417 AND REINSTALLED UPPER GEAR BOX IAW A310-200 MM 78-31-03-2-B.  OPS CHECK GOOD.
